# SDR IPXA2017090521343

- Difficulty date: August 19, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 058
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER LOWER CLOSEOUT IS CRACKED AT BS 488.1 & RBL 32.  .REPAIRED THE CARGO BARRIER LOWER CLOSEOUT IAW SRM 53-20-53, REPAIR 1, FIGURE 201. MAJOR.
